# SDR C2XA06SD004

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 8,533 hours, 4,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 74441
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY CEILING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED GALLEY CEILING EMERGENCY LIGHT IAW EMB 145XR AMM 33-50-04.  OPS CHECK GOOD.
